# SDR SWAA2025030593938

- Difficulty date: February 6, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75. 2025-94369<[01] REPLACED MAIN CABIN FLOOR STRUCTURE SUPPORT LOCATED AT STA540 BL 0 TO RBL 24.75 IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 143A0060 SHEET 46 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED MAIN CABIN FLOOR STRUCTURE SUPPORT LOCATED AT STA540 BL 0 TO RBL 24.75 IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 143A0060 SHEET 46 REV. - SEE INDIVIDUAL SIGN OFF BELOW
